# SDR 200603131

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000062
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7622 ORD PRIOR TO T/O CREW REPORTS HIGH WINDS WITH CHANGING DIRECTIONS AND 1 HOUR TAXI TIME, OCCASIONAL ADVISORY MESSAGE; PROB 2 FAIL MESSAGE WOULD GO AWAY, ATTRIBUTED TO HIGH WINDS.  ON CLIMBOUT EICAS MESSAGES STALL PROTECTION FAIL, AOA LIMIT FAIL, WINDSHEAR FAIL AND AUTO-THROTTLE FAIL.  RETURN TO FIELD, MESSAGES REMAINED ON DURING TAXI UNTIL SETTING PARKING BRAKE AT GATE.  MAINT PERFORMED OPS CHECK OF STALL SYS.  OPS CHECK OK.  ATTRIBUTED TO HIGH WINDS.
